How Accutane side effects cause irritable bowel syndrome
Accutane and irritable bowel syndrome, what could these two have in common? Accutane is an acne prescription drug used only as a last resort for extreme cases of nodular acne. That is, however, not the case on many of the instances where it has been given to patients. This is where the link between this medicine and IBS comes.
Irritable bowel syndrome is a gastrointestinal disorder. It usually causes symptoms of chronic stomach aches or abdominal pain and changes in bowel behaviour like diarrhea or the opposite - constipation. What causes the IBS is usually a stress factor such as a change of the patient’s house or job, a death or another illness. In other cases, the IBS turns out to be the result of an acute gastroenteritis. A lot of the occasions, though, the cause stays undisclosed. Even more serious conditions can be the result of the syndrome. The list includes Inflammatory Bowel Disease, Crohn’s Disease and ulcerative colitis. They are also quite often wrongly diagnosed as an inflammatory bowel syndrome since the symptoms are similar.
The IBS symptoms include all kinds of bowel problems. If someone has such issues and has taken Accutane in the past – this medication is probably the cause for your problems. According to the leaflet, the pill can cause hair loss, eye dryness, excessive skin dryness to the extent that soft tissues break apart (ears for example), IBS and even Crohn’s disease.
There is a medically proven link between the prescription drug Accutane and irritable bowel syndrome. There has been a lot of research performed throughout the USA, Canada, and Australia and since then over a thousand lawsuits have been filed against the Accutane maker for a lack of information, precautions, recommendations and a lack of being foreword on what exactly is the percentage of proven side effects of the anti acne medicament. Even now people are wondering what the cause for their pain is- without knowing of Accutane’s negative side effects.
If you are one of the people who have gotten irritable bowel syndrome and you suspect it came from taking Accutane, you should seek out the information that you need to get a remedy to your situation. This may involve getting in contact with a lawyer to discuss a possible settlement against the manufacturers of Accutane. If you were injured because of the irresponsibility of this company, it is your right to seek justice.
Copyright Calliope Media, Inc. © 2011 --- All Rights Reserved.